# SDR VQI2012F00016

- Difficulty date: May 20, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N631VA
- Make and model: Airbus A320-214
- Aircraft serial: 3135
- Engine: Cfmint CFM565B4P
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT PHASE 06, ECAM MESSAGE BSCU 1, FOLLOWED BY BCSU 2 MESSAGES AT 2216 UTC, BOTH MESSAGES IDENTIFIED BRAKE NORMAL SERVO VALVE 1 (15GG).  WITH LOSS OF NORMAL BRAKING AND ANTI SKID.  CREW DECLARED EMERGENCY LANDING.  ALTERNATE BRAKING OPERATED NORMAL DURING LANDING WITH NO ADDITIONAL ISSUES.  DURING TROUBLESHOOTING IAW TSM 32-42-00-810-805A, TREST REPORTED BAD SERVO VALVE 15GG.  R&R THE NORMAL BRAKE PRESSURE TRANSDUCER IAW AMM 32-42-21-04.  PN OFF CZ 9284E SN HEK41206.  PN ON CZ9DM6A, SN ON HAK 38168.  LEAK CHECK GOOD.  PERFORMED BSCU 1 AND 2 BITE TEST IAW AMM 32-46-00-05.  OPS CHECK VERIFIED GOOD WITH NO FAULTS NOTED.  THE ACFT WAS RETURNED TO SERVICE 05/21/2012.
